Show simple item record

dc.contributor.authorEnguica, Ricardo ( )
dc.contributor.authorSanchez, Luis ( )
dc.date.accessioned2021-08-17T16:17:22Z
dc.date.available2021-08-17T16:17:22Z
dc.date.issued2007-09-28
dc.identifier.citationEnguiça, R., & Sanchez, L. (2007). Existence and localization of solutions for fourth-order boundary-value problems. Electronic Journal of Differential Equations, 2007(127), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14341
dc.description.abstract

In this paper, we study the existence of solutions for the differential equation

u(4)(t) = ƒ(t, u(t), u″(t)),

where ƒ satisfies one-sided Lipschitz conditions with respect to u and u″, with periodic conditions or boundary conditions from "simply supported" beam theory. We assume the existence of lower and upper solutions (well-ordered and in some cases reversely ordered) and we make use of a fourth-order linear differential operator factorization.

dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBeam equationen_US
dc.subjectFourth order boundary value problemen_US
dc.subjectMaximum principlesen_US
dc.subjectLower and upper solutionsen_US
dc.subjectReversed orderen_US
dc.titleExistence and localization of solutions for fourth-order boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record